This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I'm a 62 year old man with numbness and tinglingon the right side of my body. It includes the right side of the head, body, right arm, right leg and foot. and right side of the neck. I do not have any pain with this this. I am in very good shape workout and walk 4 times a week.
I was just in the hospital for this and the doctors said they couldn't find anything wrong, that I would have to live with this, nothing will help. These were neurologist also. I have a history of strokes, 1 in 91 a hemeragic stroke, I lost most of everything from head to toe with this one. lost almost all my strength both sides, my speech and memory. I have 4 avm's and the largest in the pon's bled real bad also the one in the right temperal lobe. Have avm's in the left temperal lobe and right behind the pons also. I also had a small stroke 2 years ago where I lost alot of my strength. The ctscan and mri I had this time didn't show anything new had happened.
I take 300 mg dilantin and 200 mg of Lamital a day for seizures. From the stroke in 91 I have very bad memery loss and a hard time remembering things. I have had a physical not long ago and all is fine.
I would like to know why I have gone numb and tingling on the right side, any insight you may have will be appreciated, Thank You Much, Jim
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.